Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 25 (1971), 199-201
DOI: https://doi.org/10.1090/S0025-5718-71-99721-3
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. F. Lindman, Examen des Nouvelles Tables d'Intégrales Définies de M. Bierens de Haan, reprinted by G. E. Stechert, New York, 1944, pp. 48-49. MR 0010756 (6:65e)
  • [2] D. Bierens de Haan, Nouvelles Tables d'Intégrales Définies, corrected reprint, Stechert, New York, 1939, Table 89, formulas 10 and 15, p. 130.
  • [1] A. Fletcher, J. C. P. Miller, L. Rosenhead & L. J. Comrie, An Index of Mathematical Tables, 2nd ed., Addison-Wesley Publishing Co., Reading, Mass., 1962. MR 0142796 (26:365a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-71-99721-3
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society